question-icon

Is Saridon advisable for nausea and heaviness in head?

default
Posted on Mon, 11 May 2015
Question: Hi Doctor,

It's very hot dis days, so I always put on fan or Ac which seem to have caused head heaviness and nausea. Is saridon the right tablet? or can you suggest any? Head seem to be swinging and eyes blurred whenever I looked at laptop for sometime.
doctor
Answered by Dr. Vivek Chail (35 minutes later)
Brief Answer:
You can take Saridon or Sinarest Tab for occasional headaches as below

Detailed Answer:
Hi XXXX,
Thanks for writing in to us.

I have read through your query in detail.
Please find my observations below.

1. Saridon is propyphenazone 150 mg, paracetamol 250 mg, caffeine 50 mg. combination and recommended for occasional headaches and nausea.

2. Other than saridon there is SINAREST TAB. It contains chlorpheniramine maleate 2 mg, phenylephrine hydrochloride 10 mg, paracetamol 500 mg, anhydrous caffeine 30 mg. It contains higher amount of paracetamol and is suggested only in severe headache.

Both medicines have a maximum dose of 3 to 4 tablets per day. You should take it only occasionally when you require it and if you have continuous headache not improving even after 3 days then please consult your doctor immediately.

3. Clinical research has been done on patients with symptoms of pain and it has been found that Saridon is an effective analgesic that combines the advantage of fast onset and effective analgesia as compared with paracetamol alone or ibuprofen or aspirin.

4. Pain intensity decreased at 30 minutes after taking Saridon in most patients. Sinarest also has similar time of action.

5. Since gastritis is a known adverse effect in about 4 percent of patients taking Saridon or Sinrest, it is advised that you take it after a moderate meal. Please do not take it on empty stomach.

6. Should you feel uncomfortable after taking Saridon or Sinarest then please discontinue taking the medication. These are over the counter medicines and please check the expiry date when making a purchase.

7. Many people feel drowsy after taking these medicines so please do not involve in activities requiring high degree of alertness like driving, cooking or swimming.

6. Panet D is a combination of pantoprazole (anti gastritis) and domperidone (anti vomiting) medicine. It is a prescription medicine to be taken 30 minutes before food to reduce symptoms of gastritis and vomiting. Please do not take this without asking your doctor.

Also avoid working for long hours staring in to laptop screens or XXXXXXX phones. Whenever the eyes are fixated on a object for a long duration, the muscle that help eye to focus, get weak and fatigued. Take an occasional walk and indulge in other works.

Hope this answers your question. Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
default
Follow up: Dr. Vivek Chail (18 hours later)
My right eye seem to blink/pull itself multiple times for almost a week now, more frequent when I work with laptop. Can this be a sign of eye problem? Should I consult eye specialist or any few exercise may help?
doctor
Answered by Dr. Vivek Chail (4 hours later)
Brief Answer:
Please apply artificial tears and watch for improvement

Detailed Answer:
Hi XXXX,
Thanks for writing back with an update.

1. The pulling of the eye lids by itself and unintentional blinking are known as twitiching of the eye. There can be many reasons for twitching of the eye and most are harmless and disappear in a few weeks. The common causes include tiredness, strain, lack of sleep, alcohol intake, dry eyes, bright light and exposure to wind to name a few.

2. It is possible that your eye is under strain or getting dry when you are sitting in from of your laptop and therefore it starts twitching.

3. I suggest you purchase artificial tears drops from a medical store and apply it regularly. A popular available brand is TEARS PLUS and can be applied 1 to 2 drops in to each eye every 3 to 4 hours. It is manufactured by Allergan XXXXXXX Ltd. Please confirm expiry date when purchasing it.

4. With above treatment, any mild cause of twitching of eyes will get treated. Protect your eyes from strain and harsh environmental condition.

5. However please consult an eye doctor if you have any of the following
(i) you do not get relief in two weeks
(ii) there is difficulty in opening the eye with drooping of eyelids
(iii) you have twitching or muscle spasm in other parts of your face
(iv) the eye is red and discharging

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6840 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

131 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is Saridon advisable for nausea and heaviness in head?

Brief Answer: You can take Saridon or Sinarest Tab for occasional headaches as below Detailed Answer: Hi XXXX, Thanks for writing in to us. I have read through your query in detail. Please find my observations below. 1. Saridon is propyphenazone 150 mg, paracetamol 250 mg, caffeine 50 mg. combination and recommended for occasional headaches and nausea. 2. Other than saridon there is SINAREST TAB. It contains chlorpheniramine maleate 2 mg, phenylephrine hydrochloride 10 mg, paracetamol 500 mg, anhydrous caffeine 30 mg. It contains higher amount of paracetamol and is suggested only in severe headache. Both medicines have a maximum dose of 3 to 4 tablets per day. You should take it only occasionally when you require it and if you have continuous headache not improving even after 3 days then please consult your doctor immediately. 3. Clinical research has been done on patients with symptoms of pain and it has been found that Saridon is an effective analgesic that combines the advantage of fast onset and effective analgesia as compared with paracetamol alone or ibuprofen or aspirin. 4. Pain intensity decreased at 30 minutes after taking Saridon in most patients. Sinarest also has similar time of action. 5. Since gastritis is a known adverse effect in about 4 percent of patients taking Saridon or Sinrest, it is advised that you take it after a moderate meal. Please do not take it on empty stomach. 6. Should you feel uncomfortable after taking Saridon or Sinarest then please discontinue taking the medication. These are over the counter medicines and please check the expiry date when making a purchase. 7. Many people feel drowsy after taking these medicines so please do not involve in activities requiring high degree of alertness like driving, cooking or swimming. 6. Panet D is a combination of pantoprazole (anti gastritis) and domperidone (anti vomiting) medicine. It is a prescription medicine to be taken 30 minutes before food to reduce symptoms of gastritis and vomiting. Please do not take this without asking your doctor. Also avoid working for long hours staring in to laptop screens or XXXXXXX phones. Whenever the eyes are fixated on a object for a long duration, the muscle that help eye to focus, get weak and fatigued. Take an occasional walk and indulge in other works. Hope this answers your question. Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek